# SDR DLL10951817

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Location: Fs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AND PITTED INTERIOR OF CTR WING AT FS 1103, BETWEEN RBL 22 AND RBL 42 WITHIN 4 INCHES OF CTR BOX UPPER SKIN FWD SIDE 4 AREAS OF CORROSION AT FASTENERS.  FOUND DURING HMV/CORROSION VISIT.  REPAIRED PER SRM 57-11-00 FIG 811.
